MAUDE Adverse Event Report: EXACTECH, INC. ADVANCED PATELLA 32MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. ADVANCED PATELLA 32MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-07-32
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Discomfort (2330); Joint Laxity (4526); Swelling/ Edema (4577); Aseptic loosening (4883)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: 4857086 02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t.
 
Event or Problem Description
As reported, approximately 5 years and 9 months post the initial left total knee arthroplasty, the patient complained of pain and was revised due to a loose femur and bad poly.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.Additional information received via legal notification noted that the patient underwent the revision procedure to address wear, loosening, pain, stiffness, swelling, discomfort, weakness, and instability.
 
Additional Manufacturer Narrative
The reason for the revision reported was likely the result of pain, which was caused by prosthesis wear, instability, and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.The reason for the reported loosening cannot be confirmed as the devices were not returned for evaluation.Failure of the cement used to secure the femoral component to the femoral bone, may have lead to loosening at the cement-bone interface and/or cement-implant interface; however, this cannot be confirmed.Prosthesis wear of the tibial insert could not be confirmed from the images provided.Possible causes for polyethylene wear for the patella include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability or any combination of these possibilities.D10 concomitant devices: 02-020-11-0330 - truliant ps cem fem ps cem right sz 3 (b)(6).02-022-35-3009 - truliant tib imp ps insert sz 3 9mm (b)(6).02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t (b)(6).200-07-32 - advanced patella 32mm 3 peg implant (b)(6).02-020-11-0230 - truliant ps cem fem ps cem left sz 3 (b)(6).02-022-35-3009 - truliant tib imp ps insert sz 3 9mm (b)(6).02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t (b)(6).H6: corrected health effect and investigation clinical codes.

Brand Name
ADVANCED PATELLA 32MM 3 PEG IMPLANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key22087853
Report Number1038671-2025-02147
Device Sequence Number17876418
Product Code JWH
UDI-Device Identifier10885862314284
UDI-Public10885862314284
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K160484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number200-07-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date07/23/2025
Date Device Manufactured05/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexFemale